JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TANGENTIAL REPRESENTATIONS AT ISOLATED FIXED POINTS OF ODD-DIMENSIONAL G-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TANGENTIAL REPRESENTATIONS AT ISOLATED FIXED POINTS OF ODD-DIMENSIONAL G-MANIFOLDS
Komiya, Katsuhiro;
  PDF(new window)
 Abstract
Let G be a compact abelian Lie group, and M an odd-dimensional closed smooth G-manifold. If the fixed point set and dim , then G has a subgroup H with , the cyclic group of order 2. The tangential representation (M) of G at is also regarded as a representation of H by restricted action. We show that the number of fixed points is even, and that the tangential representations at fixed points are pairwise isomorphic as representations of H.
 Keywords
tangential representations;Smith equivalent;isolated fixed points;
 Language
English
 Cited by
 References
1.
G. E. Bredon, Introduction to Compact Transformation Groups, Pure and Applied Mathematics, Vol. 46. Academic Press, New York-London, 1972

2.
S. E. Cappell and J. L. Shaneson, Fixed points of periodic differentiable maps, Invent. Math. 68 (1982), no. 1, 1-19 crossref(new window)

3.
K. Kawakubo, The Theory of Transformation Groups, Translated from the 1987 Japanese edition. The Clarendon Press, Oxford University Press, New York, 1991

4.
P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415 crossref(new window)

5.
D. Y. Suh, Isotropy representations of cyclic group actions on homotopy spheres, Bull. Korean Math. Soc. 25 (1988), no. 2, 175-178